# SDR 07FDEA03645

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276700
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN BOTTOM SKIN OF LT ELEVATOR TRAILING EDGE (30X30X1,5).  REPAIR PERFORMED IAW SRM 55-21-11/CONFIG 1/PARA 5D/FIG 204.
